# SDR HEEA0014646

- Difficulty date: June 8, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N11027
- Make and model: Bell 206L-1
- Aircraft serial: 45411
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Indicator
- Part number: 206075676117
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL INDICATOR NEEDLE DROPS TO ZERO THEN GOES BACK UP.
